karl bühler digital

Home > >

Publication details

Verlag: Springer

Ort: Berlin

Jahr: 2009

Pages: 187-199

ISBN (Hardback): 9781402090837

Volle Referenz:

Jui-Lin Lee, "The classical model existence theorem in subclassical predicate logics I", in: Towards mathematical philosophy, Berlin, Springer, 2009

The classical model existence theorem in subclassical predicate logics I

Jui-Lin Lee

pp. 187-199

in: David Makinson, Jacek Malinowski, Heinrich Wansing (eds), Towards mathematical philosophy, Berlin, Springer, 2009

Abstrakt

We prove that in predicate logics there are some classically sound Hilbert systems which satisfy the classical model existence theorem (every -consistent set has a classical model) but are weaker than first order logic.

Publication details

Verlag: Springer

Ort: Berlin

Jahr: 2009

Pages: 187-199

ISBN (Hardback): 9781402090837

Volle Referenz:

Jui-Lin Lee, "The classical model existence theorem in subclassical predicate logics I", in: Towards mathematical philosophy, Berlin, Springer, 2009